# SDR 2008UALA04202

- Difficulty date: August 11, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 35,112 hours, 13,333 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 140 CORRODED (MARKED).  COMPLETED BEAM ASSY.  PAINTED FLOORBEAM & INSTALLED BOLTS.  INSTALLED FLOORBEAM.
